# SDR SWAA2021051245587

- Difficulty date: January 27, 2021
- Submitted: May 12, 2021
- Operation: Air carrier
- Aircraft: N405WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27893
- Aircraft time: 67,100 hours, 39,738 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Skate Angle
- Condition: Chafed
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE VERT STAB; AFT SKATE ANGLE IS CHAFFED. / REMOVED & REPLACED LT AFT SKATE ANGLE ON VERT STAB IAW SRM 51-40-02-0G-0; SRM 51-40-05-0G-0; SRM 51-40-08-0G-0 & DWG 148A8300 SHT 1 REV C 56304U 02FEB21
